# SDR DALA1210005653

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 4,787 hours, 2,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA 500029-14, MAINTENANCE FOUND DAMAGE TO FLOOR SUPPORT IN FORWARD CARGO FLOOR RBL 2.9 APPROX STATION 660.    FLOOR SUPPORT WAS REPAIRED PER SRM 53-00-53.
